# SDR CALA2011112100753

- Difficulty date: November 19, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N54711
- Make and model: Boeing 737724
- Aircraft serial: 28782
- Aircraft time: 44,114 hours, 14,748 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225129223
- Part serial: 4524
- Condition: Failed
- Location: Cockpit
- Part time: 42,376 hours, 14,208 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WX RADAR CONTROL PANEL BUTTONS WORK INTERMITTANTLY REMOVED AND REPLACED WX RADAR CONTROL PANEL REF AMM 34-43-91.  OPS CHECK GOOD.  MX ALSO REMOVED AND REPLACED NR1 NAV PNL & NR 3 VHF RADIO TUNING PANEL.  SUSPECT PANEL FAILURE DUE TO FLUID INGRESS.  AIR RETURN.
